# SDR CA061025007

- Difficulty date: September 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech E95
- Aircraft time: 6,995 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Cable
- Condition: Defective
- Location: Rt Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A ROUTINE TRAINING FLIGHT THE PILOT REPORTED THAT THE RT PROP CONTROL WAS VERY STIFF AND SPRINGY AND THE PROP WAS SLOW TO FEATHER. THE CONTROL WAS DISCONNECTED FROM THE GOVERNOR AND THE DEFECT WAS CONFIRMED TO BE THE CONTROL CABLE. THE TTSN FOR THE ENGINE CONTROL CABLES WERE UNKNOWN. ALL LT AND RT ENGINE CONTROL CABLES WERE REPLACED WITH NEW CONTROLS. (TC NR 20061025007)
